# SDR ASAA2014040907493

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 27,075 hours, 8,501 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Door
- Condition: Malfunctioned
- Location: Ram Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RAM DOOR APPEARS FULLY CLOSED ON GROUND WITH LT PACK ON OR OFF.  ACFT GROUNDED.  PERFORMED BITE TEST OF NR 1 PACK ZONE TEMP CONTROLLER.  TEST PASS OK. GROUND VERIFICATION OF LT RAM DOOR OK.
